# SDR 20030874

- Difficulty date: August 7, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 17,544 hours, 19,587 cycles
- Engine: Pwa PW118B
- Engine time: 15,800 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639016
- Part serial: M80498
- Condition: Defective
- Part time: 7,689 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 1 ENG PROP RPM STARTED TO FLUCTUATE +/- 12 PERCENT, A FEW SECONDS LATER, TORQUE SLOWLY DROPPED TO ZERO. ALL ENGINE GUAGES ALSO DROPPED THEN CLIMBED BACK TO ABOUT 50 PERCENT THEN DROPPED AGAIN.  FLT CREW FEATHERED PROP BUT DID NOT SHUTDOWN ENGINE. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LT HMU.  AIRCRAFT RETURNED TO SERVICE.
